Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Zibu Liu    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Li, L; Li, Y; Liu, JG; Liu, Z; Lu, J, A stochastic version of stein variational gradient descent for efficient sampling, Communications in Applied Mathematics and Computational Science, vol. 15 no. 1 (January, 2020), pp. 37-63, Mathematical Sciences Publishers [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320